# SDR MALA954237

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 273114101
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, THE RIGHT FLAP ROLLER DOUBLER WAS WORN.  REPAIRS WERE COMPLETED IAW FAC MM PAGES 201-202.  (Z)
